Products of Idempotent Endomorphisms of Free Acts of Infinite Rank.
Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
free right acts, monoids of endomorphisms, free generating sets, products of idempotents
@article{MOMA_1997__124_4_178779,
author = {S. Bulman-Fleming and John Fountain},
title = {Products of {Idempotent} {Endomorphisms} of {Free} {Acts} of {Infinite} {Rank.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {1--16},
year = {1997},
volume = {124},
number = {4},
zbl = {0888.20041},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178779/}
}
S. Bulman-Fleming; John Fountain. Products of Idempotent Endomorphisms of Free Acts of Infinite Rank.. Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 1-16. http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178779/